# SDR CA050404009

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,723 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE INITIAL PROBLEM WAS AN OIL LEAK FOUND DURING INSPECTION, AFTER SEVERAL ENGINE GROUND RUN-UPS, CRACK OF 2 INCHES FOUND FWD OF CYLINDER NR 5 ON CRANKCASE UPPER SECTION, ENGINE REMOVED AND SEND TO REPAIR SHOP.
